# SDR SIMA20141007002

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 10,532 hours, 6,785 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

OUTBOARD FLIGHT SPOILERS CAUTION MSG IN FLIGHT.  PERFORMED SPOST CHECK IAW AMM 27-61-05.  OPERATIONS CHECKED GOOD IAW AMM 27-62-05.  OK FOR SERVICE.
